# SDR SA08026

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - ROW TWENTY-TWO AIRCRAFT LEFT EMERGENCY ESCAPE FLOOD PATH LIGHT IS INOPERATIVE.  MAINTENANCE REPAIRED AND REPLACED BROKEN WIRE.  OPERATIONALLY CHECKS OKAY.
